49
Views
3
CrossRef citations to date
0
Altmetric
Miscellany

Asymptotic formulas for unified elliptic-type integrals

&
Pages 359-368 | Received 06 Mar 2003, Published online: 26 Jan 2007
 

Abstract

In this article, we present a unification and extension of certain families of elliptic-type integrals, which have been discussed in a number of earlier works on the subject due to their importance and applications in problems arising in radiation physics and nuclear technology. The results derived in this article provide extensions of the results established by Srivastava and Siddiqi [Radiat. Phys. Chem. 46(1995), 303–315], Kalla and Tuan [Computers Math. Appl. 32(1996), 49–55], Al-Zamel et al. [Appl. Math. Comput. 114(2000), 13–25] and Saxena et al. [Math. Balkanica 15(2001), 387–396].

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 778.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.